# SDR AALA20070434

- Difficulty date: March 4, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 90G1182
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT DURING APPROACH LOST GREEN HYDRAULIC SYSTEM.  LOW QUANTITY, LOW PRESSURE INDICATOR ON AND HYDRAULIC LOW PRESSURE CAUTION LIGHT ILLUMINATED.  MANUALLY LOWERED LANDING GEAR.  LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
